# SDR AALA20160328002

- Difficulty date: March 28, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 48,708 hours, 19,981 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Part time: 48,708 hours, 19,981 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FIRST OFFICERS NR 1 WINDOW POST FOUND CRACKED.  ACCOMPLISHED REPAIR IAW ECO J2009AA & EA 258886.
